# SDR UPS00233147

- Difficulty date: June 13, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- Aircraft time: 60,542 hours, 51,932 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI LT HOROZONTAL STAB, FRONT SPAR LOWER CHORD CRACKED @ LE STA 236 - 248.     HFEC C/O IAW B727 NDT MANUAL, PT6, 51-00-00, FIG 4. CRACK ENDS MARKED BEFORE REPAIR AND POST DAMAGE REMOVAL. NO DEFECTS FOUND. REPAIR C/O IAW SRM 55-10-5
